Acta Mathematica Sinica, English Series

, Volume 26, Issue 11, pp 2131–2144 | Cite as

Generalized statistical convergence and statistical core of double sequences

  • Mohammad MursaleenEmail author
  • Celal Çakan
  • Syed Abdul Mohiuddine
  • Ekrem Savaş


In this paper we extend the notion of λ-statistical convergence to the (λ, µ)statistical convergence for double sequences x = (x jk ). We also determine some matrix transformations and establish some core theorems related to our new space of double sequences S λ.


Double sequence statistical convergence matrix transformation core 

MR(2000) Subject Classification

40C05 40H05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Fast, H.: Sur la convergence statistique. Colloq. Math., 2, 241–244 (1951)zbMATHMathSciNetGoogle Scholar
  2. [2]
    Steinhaus, H.: Sur la convergence ordinaire et la convergence asymptotique. Colloq. Math., 2, 73–34 (1951)MathSciNetGoogle Scholar
  3. [3]
    Aizpuru, A., Nicasio-Llach, M.: About the statistical uniform convergence. Bull. Braz. Math. Soc. (N.S.), 39(2), 173–182 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Çoşkun, H., Çakan, C., Mursaleen, M.: Statistical and σ-cores. Studia Math., 154, 29–35 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Çoşkun, H., Çakan, C.: A class of statistical and σ-conservative matrices. Czechoslovak Math. J., 55(130), 791–801 (2005)zbMATHMathSciNetGoogle Scholar
  6. [6]
    Fridy, J. A.: On statistical convergence. Analysis (Munich), 5, 301–313 (1985)Google Scholar
  7. [7]
    de Malafosse, B., Rakocević, V.: Matrix transformation and statistical convergence. Linear Algebra Appl., 420, 377–387 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    Mursaleen, M., Mohiuddine, S. A.: Statistical convergence of double sequences in intuitionistic fuzzy normed spaces. Chaos Solitons Fractals, 41, 2414–2421 (2009)CrossRefMathSciNetGoogle Scholar
  9. [9]
    Mursaleen, M.: λ-Statistical convergence. Math. Slovaca, 50, 111–115 (2000)zbMATHMathSciNetGoogle Scholar
  10. [10]
    ŞSalát, T.: On statistically convergent sequences of real numbers. Math. Slovaca, 30, 139–150 (1980)MathSciNetGoogle Scholar
  11. [11]
    Pringsheim, A.: Zur theorie der zweifach unendlichen Zahlenfolgen. Math. Z., 53, 289–321(1900)zbMATHMathSciNetGoogle Scholar
  12. [12]
    Christopher, J.: The asymptotic density of some k-dimensional sets. Amer. Math. Monthly, 63, 399–401 (1956)zbMATHCrossRefMathSciNetGoogle Scholar
  13. [13]
    Moricz, F.: Statistical convergence of multiple sequences. Arch. Math. (Basel), 81, 82–89 (2003)zbMATHMathSciNetGoogle Scholar
  14. [14]
    Mursaleen, M., Edely, O. H. H.: Statistical convergence of double sequences. J. Math. Anal. Appl., 288, 223–231 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  15. [15]
    Tripathy, B. C., Sarma, B.: Statistically convergent difference double sequence spaces. Acta Mathematica Sinica, English Series, 24(5), 737–742 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  16. [16]
    Leindler, L.: Über die de la Vallée-Pousinsche summierbarkeit allgemeiner orthogonalreihen. Acta Math. Acad. Sci. Hungar., 16, 375–387 (1965)zbMATHCrossRefMathSciNetGoogle Scholar
  17. [17]
    Fridy, J. A., Orhan, C.: Statistical limit superior and limit inferior. Proc. Amer. Math. Soc., 125, 3625–3613 (1997)zbMATHCrossRefMathSciNetGoogle Scholar
  18. [18]
    Çakan, C, Altay, B., Çoşkun, H.: Double lacunary density and lacunary statistical convergence of double sequences. Studia Sci. Math. Hungar., 47(1), 35–45 (2010)MathSciNetGoogle Scholar
  19. [19]
    Çakan, C., Altay, B., Mursaleen, M.: The σ-convergence and σ-core of double sequences. Appl. Math. Lett., 19, 1122–1128 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  20. [20]
    Çakan, C., Altay, B.: Statistically boundedness and statistical core of double sequences. J. Math. Anal. Appl., 317, 690–697 (2006)zbMATHCrossRefMathSciNetGoogle Scholar
  21. [21]
    Çakan, C., Altay, B.: A class of conservative four-dimensional matrices. J. Inequal. Appl., Vol. 2006, Article ID 14721, 8 pages (2006)Google Scholar
  22. [22]
    Mursaleen, M., Edely, O. H. H.: Almost convergence and a core theorem for double sequences. J. Math. Anal. Appl., 293, 532–540 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  23. [23]
    Mursaleen, M., Mohiuddine, S. A.: Double σ-multiplicative matrices. J. Math. Anal. Appl., 327 991–996 (2007)zbMATHCrossRefMathSciNetGoogle Scholar
  24. [24]
    Mursaleen, M., Mohiuddine, S. A.: Regularly σ-conservative and σ-coercive four-dimensional matrices. Comput. Math. Appl., 56, 1580–1586 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  25. [25]
    Mursaleen, M., Savaş, E.: Almost regular matrices for double sequences. Studia Sci. Math. Hungar., 40, 205–212 (2003)zbMATHMathSciNetGoogle Scholar
  26. [26]
    Mursaleen, M.: Almost strongly regular matrices and a core theorem for double sequences. J. Math. Anal. Appl., 293, 523–531 (2004)zbMATHCrossRefMathSciNetGoogle Scholar
  27. [27]
    Patterson, R. F., Lemma, M.: Four dimensional matrix characterization of double oscillation via RH-conservative and RH-multiplicative matrices. Cent. Eur. J. Math., 6(4), 581–594 (2008)zbMATHCrossRefMathSciNetGoogle Scholar
  28. [28]
    Patterson, R. F.: Double sequence core theorems. Int. J. Math. Sci., 22, 785–793 (1999)zbMATHCrossRefMathSciNetGoogle Scholar
  29. [29]
    Zeltser, M.: On conservative matrix methods for double sequence spaces. Acta Math. Hungar., 95, 225–242 (2002)zbMATHCrossRefMathSciNetGoogle Scholar
  30. [30]
    Hamilton, H. J.: Transformations of multiple sequences. Duke Math. J., 2, 29–60 (1936)CrossRefMathSciNetGoogle Scholar
  31. [31]
    Robinson, G. M.: Divergent double sequences and series. Trans. Amer. Math. Soc., 28, 50–73 (1926)MathSciNetGoogle Scholar
  32. [32]
    Cooke, R. G.: Infinite Matrices and Sequence Spaces, Macmillan, London, 1950zbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  • Mohammad Mursaleen
    • 1
    Email author
  • Celal Çakan
    • 2
  • Syed Abdul Mohiuddine
    • 1
  • Ekrem Savaş
    • 3
  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Faculty of EducationInönü UniversityMalatyaTurkey
  3. 3.Department of MathematicsIstanbul Ticaret UniversityIstanbulTurkey

Personalised recommendations